Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 11

International Journal of Advanced Research in Mathematics

Volume 11

Online since: May 2018

See as eBook
P. 1

On Conformal Radii of Non-Overlapping Simply Connected Domains

Authors: Yaroslav V. Zabolotnyi, Iryna Denega

Citation: Y. V. Zabolotnyi and I. Denega, "On Conformal Radii of Non-Overlapping Simply Connected Domains", International Journal of Advanced Research in Mathematics, Vol. 11, pp. 1-7, 2018

P. 8

L1-Solutions of Boundary Value Problems for Implicit Fractional Order Differential Equations with Integral Conditions

Authors: Mohammed Said Souid

Citation: M. S. Souid "L1-Solutions of Boundary Value Problems for Implicit Fractional Order Differential Equations with Integral Conditions", International Journal of Advanced Research in Mathematics, Vol. 11, pp. 8-17, 2018

P. 18

Monotone Solution of Cauchy Type Weighted Nonlocal Fractional Differential Equation

Authors: Mohammed Mazhar Ul Haque, Bhausaheb R. Sontakke, Tarachand L. Holambe

Citation: M. Mazhar Ul Haque et al., "Monotone Solution of Cauchy Type Weighted Nonlocal Fractional Differential Equation", International Journal of Advanced Research in Mathematics, Vol. 11, pp. 18-33, 2018